PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2000 | 94 | 4 | 365-371
Tytuł artykułu

On the vanishing of Iwasawa invariants of absolutely abelian p-extensions

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
1. Introduction. Let p be a prime number and $ℤ_p$ the ring of p-adic integers. Let k be a finite extension of the rational number field ℚ, $k_{∞}$ a $ℤ_p$-extension of k, $k_n$ the nth layer of $k_{∞}/k$, and $A_n$ the p-Sylow subgroup of the ideal class group of $k_n$. Iwasawa proved the following well-known theorem about the order $#A_n$ of $A_n$:
Theorem A (Iwasawa). Let $k_{∞}/k$ be a $ℤ_p$-extension and $A_n$ the p-Sylow subgroup of the ideal class group of $k_n$, where $k_n$ is the $n$th layer of $k_{∞}/k$. Then there exist integers $λ = λ(k_{∞}/k) ≥ 0 $, $μ = μ(k_{∞}/k) ≥ 0 $, $ν = ν(k_{∞}/k)$, and n₀ ≥ 0 such that
$#A_n = p^{λn + μp^n + ν}$
for all n ≥ n₀, where $#A_n$ is the order of $A_n$.
These integers $λ = λ(k_{∞}/k)$, $μ = μ(k_{∞}/k)$ and $ν = ν(k_{∞}/k)$ are called Iwasawa invariants of $k_{∞}/k$ for p. If $k_{∞}$ is the cyclotomic $ℤ_p$-extension of k, then we denote λ (resp. μ and ν) by $λ_p(k)$ (resp. $μ_p(k)$ and $ν_p(k)$).
Ferrero and Washington proved $μ_p(k) = 0$ for any abelian extension field k of ℚ. On the other hand, Greenberg [4] conjectured that if k is a totally real, then $λ_p(k) = μ_p(k) = 0$. We call this conjecture Greenberg's conjecture.
In this paper, we determine all absolutely abelian p-extensions k with $λ_p(k) = μ_p(k) = ν_p(k) = 0$ for an odd prime p, by using the results of G. Cornell and M. Rosen [1].
Słowa kluczowe
Czasopismo
Rocznik
Tom
94
Numer
4
Strony
365-371
Opis fizyczny
Daty
wydano
2000
otrzymano
1999-04-19
poprawiono
1999-11-29
Twórcy
autor
  • Department of Mathematics, Waseda University, 3-4-1, Okubo Shinjuku-ku, Tokyo 169-8555, Japan
Bibliografia
  • [1] G. Cornell and M. Rosen, The class group of an absolutely abelian l-extension, Illinois J. Math. 32 (1988), 453-461.
  • [2] T. Fukuda, On the vanishing of Iwasawa invariants of certain cyclic extensions of ℚ with prime degree, Proc. Japan Acad. 73 (1997), 108-110.
  • [3] T. Fukuda, K. Komatsu, M. Ozaki and H. Taya, On Iwasawa $λ_p$-invariants of relative real cyclic extension of degree p, Tokyo J. Math. 20 (1997), 475-480.
  • [4] R. Greenberg, On the Iwasawa invariants of totally real number fields, Amer. J. Math. 98 (1976), 263-284.
  • [5] K. Iwasawa, A note on class numbers of algebraic number fields, Abh. Math. Sem. Univ. Hamburg 20 (1956), 257-258.
  • [6] G. Yamamoto, On the vanishing of Iwasawa invariants of certain (p,p)-extensions of ℚ, Proc. Japan Acad. 73A (1997), 45-47.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav94i4p365bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.